Header

UZH-Logo

Maintenance Infos

Manin's conjecture for a quartic del Pezzo surface with A 4 singularity


Browning, T D; Derenthal, U (2009). Manin's conjecture for a quartic del Pezzo surface with A 4 singularity. Annales de l'institut Fourier, 59(3):1231-1265.

Abstract

The Manin conjecture is established for a split singular del Pezzo surface of degree four, with singularity type A 4.

Abstract

The Manin conjecture is established for a split singular del Pezzo surface of degree four, with singularity type A 4.

Statistics

Citations

Dimensions.ai Metrics
12 citations in Web of Science®
13 citations in Scopus®
17 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 15 Feb 2010
6 downloads since 12 months

Additional indexing

Other titles:La conjecture de Manin pour une surface quartique de del Pezzo avec singularité A 4
Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Algebra and Number Theory
Physical Sciences > Geometry and Topology
Language:English
Date:2009
Deposited On:15 Feb 2010 16:01
Last Modified:29 Jul 2020 21:32
Publisher:Association des Annales de l'Institut Fourier
ISSN:0373-0956
OA Status:Green
Publisher DOI:https://doi.org/10.5802/aif.2462
Related URLs:http://arxiv.org/abs/0710.1560

Download

Green Open Access